Show simple item record

dc.contributor.authorEstivill-Castro, Vladimiren_US
dc.contributor.authorHeednacram, Apichaten_US
dc.contributor.authorSuraweera, Francisen_US
dc.date.accessioned2017-04-24T11:31:16Z
dc.date.available2017-04-24T11:31:16Z
dc.date.issued2011en_US
dc.date.modified2011-10-20T06:39:30Z
dc.identifier.issn02181959en_US
dc.identifier.doi10.1142/S0218195911003615en_AU
dc.identifier.urihttp://hdl.handle.net/10072/39781
dc.description.abstractThis paper discusses the ?-BENDS TRAVELING SALESMAN PROBLEM. In this NP-complete problem, the inputs are n points in the plane and a positive integer ?, and we are asked whether we can travel in straight lines through these n points with at most ? bends. There are a number of applications where minimizing the number of bends in the tour is desirable because bends are considered very costly. We prove that this problem is fixed-parameter tractable (FPT). The proof is based on the kernelization approach. We also consider the RECTILINEAR ?-BENDS TRAVELING SALESMAN PROBLEM, which requires that the line-segments be axis-parallel. [note: An earlier version of the Rectilinear ?-Bends Traveling Salesman Problem has been published in COCOON 2010.]1 Note that a rectilinear tour with ? bends is a cover with ?-line segments, and therefore a cover by lines. We introduce two types of constraints derived from the distinction between line-segments and lines. We derive FPT-algorithms with different techniques and improved time complexity for these cases.en_US
dc.description.peerreviewedYesen_US
dc.description.publicationstatusYesen_AU
dc.format.extent930434 bytes
dc.format.mimetypeapplication/pdf
dc.languageEnglishen_US
dc.language.isoen_AU
dc.publisherWorld Scientific Publishingen_US
dc.publisher.placeSingaporeen_US
dc.relation.ispartofstudentpublicationNen_AU
dc.relation.ispartofpagefrom189en_US
dc.relation.ispartofpageto213en_US
dc.relation.ispartofissue2en_US
dc.relation.ispartofjournalInternational Journal of Computational Geometry and Applications (IJCGA)en_US
dc.relation.ispartofvolume21en_US
dc.rights.retentionYen_AU
dc.subject.fieldofresearchAnalysis of Algorithms and Complexityen_US
dc.subject.fieldofresearchcode080201en_US
dc.titleFPT-Algorithms for Minimum-Bends Toursen_US
dc.typeJournal articleen_US
dc.type.descriptionC1 - Peer Reviewed (HERDC)en_US
dc.type.codeC - Journal Articlesen_US
gro.facultyGriffith Sciences, School of Information and Communication Technologyen_US
gro.rights.copyrightElectronic version of an article published in International Journal of Computational Geometry and Applications (IJCGA), Vol. 21(2), 2011, pp. 189-213, http://dx.doi.org/10.1142/S0218195911003615. Copyright World Scientific Publishing Company http://www.worldscinet.com/ijcga/ijcga.shtmlen_AU
gro.date.issued2011
gro.hasfulltextFull Text


Files in this item

This item appears in the following Collection(s)

  • Journal articles
    Contains articles published by Griffith authors in scholarly journals.

Show simple item record